I have over 10 year history of taking cholesterol medication. Have my blood checked every 8 weeks and have been on all the different medication. Recently in the last year... I have been taking Zetia and a stain (cresitor) my bad cholesterol was below 100 so my Dr. decided to take me off Zetia. When i returned one month for some blood test, the Dr saw my cholesterol had already increased to 159 ( bad cholesterol) at this point he decided to put me back on Zetia, only my insurance will not cover it. This drug is very expensive. i was told it would be 458 for a 3 month supply. How can i get this drug cheaper?
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used to take Zetia and after a year I started to get dizzy. I cannot lay on my back or right side, tilt my head back, etc. Dr . put me on ...
2 answers • 7 Apr 2010
... #'s has any one else experienced this? I have been scared all week thinking I may have something terribly wrong with my liver
1 answer • 1 Dec 2010
Have a-fib, recent med.Betapase feeling light headed and dizzy?
1 answer • 4 Apr 2011
I took one and 3 hours later I took another one. I have been taking zetia and tricot for 5/6 years now
1 answer • 12 Apr 2013
... cholesterol because I had problems with taking Lipitor . After 3 days of taking both meds, I started getting increased heart beats, feeling ...
1 answer • 16 Feb 2015